# SDR WX0A2023021031728

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A300*
- Aircraft serial: 7900
- Aircraft time: 14,004 hours, 7,215 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32146210
- Part serial: 157072
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU (12WL) AND EPSU (13WL) FAIL BITE CHECK REF AMM 33-51-00-710-001 / REMOVED AND REPLACED EPSU (12WL) AND (13WL) REF AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A OPS CHECK GOOD,"
